# SDR ASAA0640052

- Difficulty date: January 19, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON FLOORBEAM AT BS 312, WL 208, LBL 11.  REMOVED AND REPLACED SECTION IAW B737-400 SRM 53-10-51 AND ASA EA 5310-02552.  (M)
